Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Still worried
May 30, 2006

Well to sum it up I am in the Navy and while on a deployment I got way to drunk and slept with a prostitute in Dubia. The women said she was from kenya so you can understand my concern. This was about a year ago and I have tested at 3 months 6 months and 9 months all negative. I don't know about any symptoms but I have noticed some yellow spots on my thighs that come and go. I would hope the military tests for hiv-2 but my test just said hiv-1 so I don't know if that scans for both or not. If you can help me with this I would appreciate it.

Thank you vary much

Response from Dr. Frascino

Hi Navy Guy,

Unfortunately I do not know which HIV assay the Navy is currently using. I made one phone call and didn't get very far. I "asked but they didn't tell," so to speak. At any rate, I think if you ask at your health center, they should be able to quickly advise you if their test kit covers HIV-2 as well. (I would guess that it would.)

There is no doubt that your repeatedly negative tests out to nine months are conclusive and definitive for HIV-1.

Also, you didn't mention if your Dubai mattress mambo was protected or not. If you had your raincoat on and it did not fail, I would say you could start WOO-HOO-ing right now.

(Also please note your question should have been posted to the Safe Sex/HIV Prevention Forum not the Fatigue /Anemia Forum. I'll post my reply in both forums.)

Dr. Bob


Previous
delayed side effects?
Next
i like you

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement